# SDR IPXA3178748

- Difficulty date: May 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT MID FLAP UPPER SURFACE IS CHAFED BETWEEN RIB 20 AND 21 STGR 2.6 AND STGR 2.7.  REPAIRED RT CENTER FLAP UPPER SKIN BETWEEN RIB 20 AND 21 STGR 2.6 AND STGR 2.7 IAW SRM 57-50-00, PARA 4E, FIG 205 AND EO A300-5750-35931-C, APPENDIX A.
